advertisement
Question
Posted by: Nicola | 2005/06/30

Want to go back on injection, problems with the Pill

Hi All

Hope you can give me some advice. I was on the injection for 2 years and the went on the Pill (Minerva) Well I decided to go back on the injection as the Pill just doesn't seem to be agreeing with me. I get the worst headaches when I'm on my period. So my questions are: Is it advisable to go back on the injection. If so when should I go for the injection? Should I finish this pack as I'm on my period now?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had no problems with the injection, it is fine to go back on it. If you are planning a preganncy soon it may not be a good idea, as there is a long delay in return to fertility though. Have the injection when you have finished your current packet of pills if that is what you decide..

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pol | 2005/07/01

I agree with Moi, i changed pills a long time ago and the one im on now totally agrees with me.

Reply to pol
Posted by: Moi | 2005/06/30

Why dont you ask your gynae to put you on another type of pill? rather try another make before going back on the injection

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement